MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN; SYRINGE, PISTON

CARDINAL HEALTH MAGELLAN; SYRINGE, PISTON
Model Number 8881893010
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) was drawing up lantus and went to recap the needle to take to the patient.The needle went through the cap and stuck the rn.The rn is unaware of any medication went into her.Rn immediately cleaned the area and threw out the needle.

Brand Name
MAGELLAN
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key18902189
Report Number18902189
Device Sequence Number9255756
Product Code FMF
UDI-Device Identifier10884521005952
UDI-Public(01)10884521005952
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2023
Report Date (Section F) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881893010
Device Catalogue Number8881893010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/16/2023